| Model Number |
APOLLO RF® H50, ASPIRATING, ABLATOR, 50° |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/19/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a has surgery the plate at the tip did fall apart.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new devie with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.Complaint allegation is confirmed.One unpackaged ar-9835 apollorf h50, aspirating ablator batch number: 2303167 was received for investigation.Visual evaluation of the returned device noted that the electrode was missing and had broken off.The white ceramic insulation piece was also noted to be damaged.Functional testing was not able to be performed due to the damage to the device.The most likely cause for the reported failure can be attributed to user error of the device due to applying excessive mechanical forces and/or prying/leveraging the device during use.